UK-Muscle.co.uk Forum banner
1 - 6 of 6 Posts

·
Premium Member
Joined
·
209 Posts
Discussion Starter · #1 ·
Added 200mg of Mast on to my regular dose of 300mg test 12 weeks ago. BP is up and also getting some acne on the chest.
Is raised BP common on Mast? Anyone else has this side effect?

Cheers Guys
 

·
Premium Member
Joined
·
1,726 Posts
It sounds like it's making you hold water, which isn't common with mast tbh.

Generally, anything that causes excess water retention will increase blood pressure.
 

·
Premium Member
Joined
·
209 Posts
Discussion Starter · #3 ·
It sounds like it's making you hold water, which isn't common with mast tbh.

Generally, anything that causes excess water retention will increase blood pressure.
Ok cheers, I thought it did the opposite! But good to know.
 

·
Premium Member
Joined
·
1,726 Posts
Ok cheers, I thought it did the opposite! But good to know.
It usually doesn't which is why i said it's strange above. But compounds can affect people in different ways i guess.

Unless you've bought something that isn't actually mast.
 

·
Premium Member
Joined
·
209 Posts
Discussion Starter · #5 ·
It usually doesn't which is why i said it's strange above. But compounds can affect people in different ways i guess.

Unless you've bought something that isn't actually mast.
I’m pretty sure it’s mast, estrogen went down in blood test and it’s a reputable brand. Everything I’ve read says it helps with blood pressure but mine was definitely up, I was even getting headaches. The only other side I noticed was spots on my chest.
 
1 - 6 of 6 Posts
Top